# SDR AWXA200400349

- Difficulty date: March 27, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 37,573 hours, 15,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53670049001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-08 CHECK FOUND 3 EACH CRACKS IN CABIN FLOOR PANEL 261EF.  MAINTENANCE REMOVED CRACKED FLOOR PANEL 261EF; FABRICATED A NEW REPLACEMENT FLOOR PANEL PER DWG 10D5367049; INSTALLED NEW PANEL IAW A320 SRM 53-02-00 FIG 209 PG 233-236.
